MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 132" (335 CM) APPX 17.4 ML, 20 DROP ADMIN SET W/3 CLAVE¿ CLEAR, REMV 3-GANG NANO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 132" (335 CM) APPX 17.4 ML, 20 DROP ADMIN SET W/3 CLAVE¿ CLEAR, REMV 3-GANG NANO; STOPCOCK, I.V. SET
Catalog Number AC236
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.However, photographs were provided by the customer and evaluation of the photos is pending.
 
Event or Problem Description
The complaint/event involved a 132" (335 cm) appx 17.4 ml, 20 drop admin set w/3 clave¿ clear, remv 3-gang nanoclave¿ stopcock w/baseplate, spin luer, 2 ext.It was reported that the 3-gang nanoclave broke off where the string was attached.The issue happened post-case, while removing the lines for disposal.There was patient involvement, however, there was no human harm and no delay in therapy.
 
Additional Manufacturer Narrative
One photograph was returned for evaluation.The customer's reported condition of crack/break was able to be confirmed through the photo sample.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Lot history review was performed and there were no non-conformance's found that would have contributed to the reported complaint.

Brand Name
132" (335 CM) APPX 17.4 ML, 20 DROP ADMIN SET W/3 CLAVE¿ CLEAR, REMV 3-GANG NANO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20813837
Report Number9617594-2024-01711
Device Sequence Number21317323
Product Code FMG
UDI-Device Identifier00887709122895
UDI-Public(01)00887709122895(17)290401(10)13972370
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC236
Device Lot Number13972370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/30/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown